| Model Number |
G124 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this device was oversensing signals from the right ventricular and left ventricular channel resulting in unexpected mode switches.Technical services (ts) was consulted and recommended turning on ventricular rate regulation.Ts noted an increase in biventricular pacing as a result of the unexpected mode switches.No adverse patient effects were reported.This device remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.